# SDR MALA000697

- Difficulty date: October 10, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS IN RT FUSELAGE  AT STA 339.0 FROM SL      1615 TO SL 1622. REFER TO CLESIUS W/O 18910, TASK CARD 2538 AND SAAB STATEMENT 340SDS000299.  MAINTENANCE CHECKED LIMIT, FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10. NDT PER FFVNDT006EC NO CRACKS NOTED. DENTSARE ACCEPTABLE IAW SAAB DOCUMENT 340SDS000299.
